# SDR SWAA2025080798159

- Difficulty date: August 4, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N8819L
- Make and model: Boeing 737-8
- Aircraft serial: 67476
- Aircraft time: 8,916 hours, 4,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT DOES NOT WORK<[01] R&R AFT EMERGENCY FLASHING AS PER AMM 25-64-00.   R & R AFT EMERGENCY FLASHLIGHT IAW AMM 25-64-00. OPS CHECK GOOD.
